# SDR USAA2013020600023

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 59,801 hours, 21,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - R-3 DOOR EXTERNAL EMERGENCY LIGHT INOP.  REMOVED AND REPLACED R-3 EMERGENCY LIGHT EXTERNAL.
